extremely bad pain in the upper abdomen after taking rheumatoid arthritis medicine?

extremely bad pain in the upper abdomen after taking rheumatoid arthritis medicine? I have rheumatoid arthritis and last night I was hurting pretty ...


extremely bad pain in the upper abdomen after taking rheumatoid arthritis medicine?
I have rheumatoid arthritis and last night I was hurting pretty bad. I was scheduled to take my Humira injection today so to me free of pain for the night, I took my normal medicine and some painkillers. What I usually take at night is AMRIX, nexium, tramadol and sulindac, and last night I also have a 2 5mg prednisone and tylenol clock. I woke up at about 02.00 clock with terrible abdominal pain in my stomach upper middle class, right under my rib cage. I had a nagging, sharp, burning pain. I ate a piece of bread and about 20-30 minutes after I ate it, my stomach ache was less painful, and I was able to sleep again. A few years ago, I had to go to the emergency room for abdominal pain so even though they came in waves during the night, contrary to this, which never waned. I had an upper endoscopy and they have seen nothing. I do not think it’s an ulcer, because i take nexium twice a day, but I would like a reply without having to pay a bunch of money like back in the emergency room! I am a 20 year old woman. Please help Best Answer (s):

Reply by ★ ☆ Wabby ✿ ❀
you usually take all these medications? Did you start a new last night? If so, then it might not erklären.Wenn, did you even though I received this medication with food? Sometimes I get this severe stomach pain all my usual medication with food. I think sometimes the medication can irritate the lining of the stomach more than a few days andere.Ich would suggest rest and drink plenty of water. You can ring and talk to your rheumatologist? …… Good luck


Leave a Reply